Soma Abuse 800-303-2482

Soma is a typical muscle relaxer also sold under the generic name of “carisoprodol.” The substance has an effect of forming compulsions once one starts abusing it out of the generally accepted standards. Addiction to the substance varies in intensity, depending on tolerance levels of the abuser and the duration in which the drug has been in use.

Prevention is always better than a cure when it comes to Soma abuse. One can avert addictions by only taking the medication as long as stipulated by the physician, and no longer. One still needs to share all of their concerns with an experienced physician, who will assess the situation and give the most appropriate solution for their predicament. They may ask the physician for special assistance. He or she may assist to plan on some gradual dose-reduction, an effective course of action.

If one has been consuming the substance for quite an extensive time, then they must never cease sporadically, as this is known to cause very severe withdrawal symptoms, some of which are deadly. A physician would assist you on the best programs to consider for gradual cessation of drug abuse, such that one can prevent addictions from becoming worse.

Soma Abuse

Alternatively, one may still check into an effective drug abuse rehab center for group therapy. A patient should kindly request the physician to recommend a program which best suits their condition and personality. With constant support from the team at the rehabilitation center, one will heal at a faster pace than in other therapeutic programs.

The average duration of time that one can spend in such a rehabilitation program is about four months, but this depends on the tolerance levels of a patient’s body and severity of the Soma abuse. Just like in any other withdrawal programs, one needs to be prepared for symptoms that will most definitely come into effect. Their severity will depend on the duration one has been using the product and amount of the dosage.

Physical Soma Abuse Withdrawal Symptoms

  • Nausea
  • Insomnia
  • Seizures
  • Abdominal ache

Subsequent to the physical drug detoxification program, one is also likely to experience some mild mental symptoms which can last for a couple of weeks. Again, severity of such effects will depend on the level of addiction to the medication.

One should continue with their therapeutic counseling programs to prepare the psyche for treatment. A patient could prefer group therapy courses to share and learn from the experiences of others also facing the same predicament.

Hearing information concerning experiences that other people went through with their addiction will give one the morale to remain free of Soma and other drugs. But just as effective is a personal coaching program provided by one’s physician. Engaging in meaningful therapeutic programs would give one the courage to deal with symptoms as they arise.

But any therapeutic program should never be left halfway, since this could potentially result in adverse relapse effects to the abuser, or leave them struggling with Soma abuse. One should always complete the therapeutic course as instructed by their physician so as to be safe.

This entry was posted in Soma Abuse and tagged , . Bookmark the permalink.

Leave a Reply